Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Matrices with prescribed entries and eigenvalues. I


Author: G. N. de Oliveira
Journal: Proc. Amer. Math. Soc. 37 (1973), 380-386
MSC: Primary 15A18
MathSciNet review: 0309961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that there exists a matrix (over an appropriate field) with prescribed eigenvalues and a prescribed nonprincipal diagonal. It is also proved that there exists an $ n \times n$ matrix, over an arbitrary field, with prescribed eigenvalues and with $ n - 1$ prescribed arbitrary entries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A18

Retrieve articles in all journals with MSC: 15A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0309961-6
Article copyright: © Copyright 1973 American Mathematical Society